# SDR HEEA087308

- Difficulty date: June 11, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N510PH
- Make and model: Bell 407
- Aircraft serial: 53209
- Aircraft time: 3,931 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Condition: Worn
- Location: T/R Hub
- Part time: 4,233 hours
- Component: Hub Assy
- Component part number: 407012101111
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WORN FLAPPING BEARINGS. REPAIRED.
